# SDR MALA000442

- Difficulty date: July 20, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 106
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: GAB120101
- Part serial: A3732
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, D

## Discrepancy

ON TAXI OUT, CREW GOT A CARGO SMOKE LIGHT.  BLEW BOTTLE AND RETURNED TO GATE.  MAINTENANCE REPLACED THE CARGO SMOKE DETECTOR (AFT).  OPS CHECKED GOOD.
